BibTeX record journals/cacm/Tajibnapis77

download as .bib file

@article{DBLP:journals/cacm/Tajibnapis77,
  author    = {William D. Tajibnapis},
  title     = {A Correctness Proof of a Topology Information Maintenance Protocol
               for a Distributed Computer Network},
  journal   = {Commun. {ACM}},
  volume    = {20},
  number    = {7},
  pages     = {477--485},
  year      = {1977},
  url       = {http://doi.acm.org/10.1145/359636.359701},
  doi       = {10.1145/359636.359701},
  timestamp = {Tue, 07 Jun 2011 16:51:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Tajibnapis77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}